MAUDE Adverse Event Report: GE HEALTHCARE (TIANJIN) COMPANY LIMITED; NUCLEAR MAGNETIC RESONANCE IMAGING

GE HEALTHCARE (TIANJIN) COMPANY LIMITED; NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number SIGNA CREATOR
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 01/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D: there are no additional device identification numbers.H3, 6: ge healthcare's investigation is ongoing.A follow up report will be submitted once the investigation has been completed.Legal manufacturer: (b)(6).
 
Event or Problem Description
During servicing of a gehc mr system, a service contractor brought a ferrous crimping tool into the magnet room when it was pulled from their hand by the magnet.It is reported the service contractor sustained a dislocated finger and laceration to the right palm that was sutured.
 
Additional Manufacturer Narrative
H3: ge healthcare (gehc) has concluded its investigation into the incident involving a ferrous crimping tool brought into a scan room by a third-party contractor while supporting gehc field service engineers (fes) during a servicing event.Magnets inherently attract ferrous objects, and the magnet functioned within specification when it attracted the ferrous tool.The root cause was identified as user error of inattentive personnel.The signa creator/explorer service manual gradient coil replacement procedure, and the mr systems service safety manual, both provide adequate instructions and warnings for handling gradient crimping and cutting tools in the magnet room, and service personnel are responsible for following the gehc safety procedures.The existing mitigations which include warning signs on the scan room door, site protective measures (e.G., controlled/locked access), user and service safety manual instructions and patient pre-screening instructions are in place and effective.No further actions are planned by gehc.

Brand Name
NA
Common Device Name
NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
GE HEALTHCARE (TIANJIN) COMPANY LIMITED
no.266 jingsan road
tianjin airport economic area
tianjin 30030 8
CH  300308
Manufacturer (Section G)
GE HEALTHCARE (TIANJIN) COMPANY LIMITED
no.266 jingsan road
tianjin airport economic area
tianjin 30030 8
CH   300308
Manufacturer Contact
andy koch
3200 n. grandview blvd.
waukesha, WI 53188
MDR Report Key21458705
Report Number3010949642-2025-00002
Device Sequence Number7913575
Product Code LNH
UDI-Device Identifier00840682113786
UDI-Public(01)00840682113786(11)190716
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K143251
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSIGNA CREATOR
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2025
Supplement Date Received by Manufacturer03/21/2025
Initial Report FDA Received Date02/25/2025
Supplement Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43 YR
Patient SexMale